MathSciNet Relay Station
MathSciNet bibliographic data
MR448331 55-01
Massey, William S. Algebraic topology: an introduction. Reprint of the 1967 edition. Graduate Texts in Mathematics, Vol. 56. Springer-Verlag, New York-Heidelberg, 1977. xxi+261 pp. ISBN 0-387-90271-6.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement